# SDR CA130715004

- Difficulty date: July 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE ENGINE ACCELERATED UNCOMMANDED AS THE TORQUE, FUEL FLOW AND COMPRESSOR SPEED ACCELERATED OVER A 2 SECOND PERIOD.  THE ENGINE THEN STABILIZED JUST ABOVE NORMAL OVER THE NEXT 8 TO 10 SECONDS AND THE APPROACH AND LANDING WERE PERFORMED WITH NO OTHER ISSUES.  POST FLIGHT INSPECTION FOUND NO ANOMALIES AND GROUND RUNS WERE SATISFACTORY.  THE ACFT WAS FERRIED BACK TO HOME BASE WHERE FURTHER TROUBLESHOOTING IS CURRENTLY BEING DONE.
